Iranian Journal of Mathematical Sciences and Informatics, Volume (1), No (1), Year (2015-1) , Pages (1-1)

Title : ( The representations and positive type functions of some homogenous spaces )

Authors: Reihaneh Raisi Tousi , F. Esmaeelzadeh , Rajab Ali Kamyabi Gol ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

For a homogeneous spaces G=H, we show that the convo- lution on L1(G=H) is the same as convolution on L1(K), where G is semidirect product of a closed subgroup H and a normal subgroup K of G. Also we prove that there exists a one to one correspondence be- tween nondegenerat -representations of L1(G=H) and representations of G=H. We propose a relation between cyclic representations of L1(G=H) and positive type functions on G=H. We prove that the Gelfand Raikov theorem for G=H holds if and only if H is normal.

Keywords

, Homogenous space, Semidirect product, Convolution, Involution, Representation, Irreducible
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1048246,
author = {Raisi Tousi, Reihaneh and F. Esmaeelzadeh and Kamyabi Gol, Rajab Ali},
title = {The representations and positive type functions of some homogenous spaces},
journal = {Iranian Journal of Mathematical Sciences and Informatics},
year = {2015},
volume = {1},
number = {1},
month = {January},
issn = {1735-4463},
pages = {1--1},
numpages = {0},
keywords = {Homogenous space; Semidirect product; Convolution; Involution; Representation; Irreducible representation.},
}

[Download]

%0 Journal Article
%T The representations and positive type functions of some homogenous spaces
%A Raisi Tousi, Reihaneh
%A F. Esmaeelzadeh
%A Kamyabi Gol, Rajab Ali
%J Iranian Journal of Mathematical Sciences and Informatics
%@ 1735-4463
%D 2015

[Download]